# SDR AALA202509036701

- Difficulty date: June 19, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOCATED BTW FR59 TO FR60 IN AFT CRAGO COMPARTMENT CORRODED AREA L: 2.058 INCH, W: 0.712 INCH D: 0.02 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED STGR 43L BTW FR58 TO FR61 AFT CARGO COMPARTMENT IAW EA 367480.
